# SDR P2EA95002

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLC - FLT 202 - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF (AUTO, STANDBY, OR MANUAL).  COULD NOT CONTROL OUTFLOW VALVE.  RETURNED FOR LANDING AT DEN WITHOUT INCIDENT.  PERFORMED SYSTEM TEST PER MM 21-31-0A.  RAN ENGINES AND PRESSURIZED AIRCRAFT.  OPERATION CHECKED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
